MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPX545 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: ductal carcinoma in situ (dcis).No information regarding explantation or an expected explantation date has been received.D4: udi: as the serial number and lot number for the device involved in the event was not provided, the full udi is currently not available.H6 health effect - clinical code e2402: generalized illness.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that patient underwent a breast surgery with two 545cc mentor memorygel xtra breast implants and experienced generalized illness symptoms including breast implant illness, early menopause, chronic fatigue, brain fog, memory problems, joint aches, muscle aches, hair loss, digestion issues, chronic dry eyes, skin rashes, chest pain, and breathing difficulties post-operatively.It was also reported that in 2023, the patient was diagnosed with ductal carcinoma in situ (dcis) in the right breast, which was addressed with a mastectomy.Breast implant removal surgery had not been performed on the right side.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side device.